# SDR SWAA2024060774169

- Difficulty date: April 12, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 38,855 hours, 18,136 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT # 2 UPPER SURFACE O/B T/E COMPOSITE MAY BE DELAMINATED.MARKED DOT 251-002<[01] REMOVED AND INSTALLED SERVICEABLE LEFT WING SLAT #2 AS PER AMM 27-81-21-000-801 AND AMM 27-81-21-400-801.;[02] CORRECTION TO STEP 1: REMOVED AND INSTALLED SERVICEABLE LEFT-WING SLAT #2 AS PER AMM 27-81-21-000-801 AND AMM 27-81-21-400-801.;[03] LATE ENTRY: CORRECTION TO STEP 1 AND 2 REMOVED AND INSTALLED SERVICEABLE LEFT-WING SLAT #2 AS PER AMM 27-81-21-000-801 AND AMM 27-81-21-400-801.;[04] LATE ENTRY : RII / VERIFIED ENTRY#3 FOR WORK ACCOMPLISHED.
